Alert archive / Kansas / Red Flag Warnings in 2009
Red Flag Warning 12, NWS Dodge City, KS
NWS Dodge City, KS issued this red flag warning at Apr 26, 2009, 6:54 PM CDT for Morton County, Seward County, Stevens County, Kansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2009, 6:54 PM CDT (23:54 UTC)
- Expired
- Apr 26, 2009, 8:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Dodge City, KS
Counties Morton County, KS, Seward County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 135 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 382 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 18.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KDDC 262354 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 654 PM CDT SUN APR 26 2009 ...HIGH FIRE DANGER THIS EVENING... .VERY WARM, DRY AIR HAS SPREAD INTO EXTREME SOUTHWEST KANSAS THIS EVENING...AND STRONG WINDS ALOFT HAVE MIXED DOWN TO THE SURFACE. THE COMBINATION OF VERY LOW RELATIVE HUMIDITIES AND STRONG WINDS WILL RESULT IN EXTREME FIRE DANGER THIS EVENING. THE WINDS WILL DIMINISH BY SUNSET. KSZ084>086-270100- /O.NEW.KDDC.FW.W.0012.090426T2354Z-090427T0100Z/ MORTON-STEVENS-SEWARD- 654 PM CDT SUN APR 26 2009 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN KANSAS...84...85...86 WINDS OF 20 TO 25 MPH ALONG WITH RELATIVE HUMIDITIES OF 10 TO 15 PERCENT WILL RESULT IN EXTREME FIRE DANGER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
1 follow-up statement
000 WWUS83 KDDC 270106 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 806 PM CDT SUN APR 26 2009 ...FIRE DANGER IS DIMINISHING... .WITH THE APPROACH OF SUNSET, MIXING OF STRONG WINDS TOWARD THE SURFACE HAS DECREASED...AND SURFACE WINDS HAVE DIMINISHED. KSZ084>086-270215- /O.EXP.KDDC.FW.W.0012.000000T0000Z-090427T0100Z/ MORTON-STEVENS-SEWARD- 806 PM CDT SUN APR 26 2009 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN KANSAS...84...85...86 WINDS HAVE DIMINISHED WITH THE APPROACH OF SUNSET, AND RELATIVE HUMIDITIES HAVE BEGUN TO INCREASE. THE DANGER OF WILD FIRES HAS DIMINISHED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Apr 26, 2:55 PM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Apr 26, 2:55 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 255 PM CDT SUN APR 26 2009 .DISCUSSION... DAYS 1-2... WRITTEN AT 1730 UTC: SEVERE WEATHER EVENT WAS UNDERWAY AS OF EARLY AFTERNOON. A STATIONARY FRONT STRETCHED FROM ROUGHLY KRSL TO KDDC TO NORTHEASTERN TEXAS PANHANDLE EARLY THIS AFTERNOON. THIS FRONT WILL SLOWLY LIFT BACK NORTHWEST THIS AFTERNOON THROUGH EARLY THIS EVENING. THE INITIAL WAVE OF SEVERE WEATHER DEVELOPED ALONG THIS FRONT...WITH SUBSEQUENT WAVES OF SEVERE THUNDERSTORM ACTIVITY EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON AND WELL INTO THE EVENING. EACH SUCCESSIVE WAVE WILL LIKELY BE FOCUSED FARTHER WEST THAN THE PREVIOUS...INCLUDING EVENTUALLY MEADE, DODGE CITY, RUSH CENTER AREAS BY THIS EVENING. STORMS HAVE EXHIBITED SUPERCELL STRUCTURES EARLY WITH THIS FIRST WAVE...AND THIS MODE OF SEVERE WILL LIKELY CONTINUE...WITH EACH SUCCESSIVE WAVE OF ACTIVITY REALIZING BETTER AND BETTER LOW LEVEL SHEAR AS 0-1KM HELICITY INCREASES DUE TO INCREASED LOW LEVEL RESPONSE TO THE MID-UPPER FORCING ACROSS THE ROCKIES. DESPITE EARLY TORNADO WARNINGS SO FAR FROM PRATT-KIOWA TO CLARK-COMANCHE COUNTIES...THERE HAS ONLY BEEN ONE UNCONFIRMED REPORT OF A VERY BRIEF TORNADO. THINK THAT THE TORNADO THREAT WILL INCREASE BY 00Z WITH THE 0-3Z TIME FRAME LOOKING BEST FOR TORNADOES ACROSS PORTIONS OF SOUTHWEST KANSAS. IT APPEARS THAT THE CONVECTIVE EVENT WILL CONTINUE WELL INTO THE NIGHT...AND WILL NOT ABATE UNTIL THE NEXT COLD FRONT SURGES INTO SOUTHWEST KANSAS...WHICH WILL NOT OCCUR UNTIL THE SURFACE LOW MOVES INTO SOUTH CENTRAL KANSAS...BY AROUND 09-12Z. CONVECTIVE MODE AFTER MIDNIGHT SHOULD EVOLVE INTO A MORE COMPLEX MCS...AND PERHAPS BECOME ELEVATED AS IT MOVES INTO CENTRAL KANSAS. FAIRLY STRONG COLD ADVECTION WILL GRIP WESTERN KANSAS MONDAY. HIGHS WILL STRUGGLE TO ESCAPE THE 48-53F RANGE ACROSS MUCH OF WESTERN KANSAS. COLD SURFACE HIGH WILL SETTLE IN OVERNIGHT MONDAY NIGHT WITH LOWS DIPPING DOWN INTO THE LOWER 30S...ESPECIALLY NORTH OF THE ARKANSAS RIVER. A RETURN TO SOUTHWEST FLOW WILL ENSUE TUESDAY...WITH RETURN MOIST LOW LEVEL FLOW. LOW STRATUS WILL LIKELY ADVECT BACK NORTH THROUGH THE HIGH PLAINS AS GULF MOISTURE MOVES INTO THE REMNANT COOL AIRMASS. TUESDAY HIGHS WILL ALSO BE COOL...AND DEPENDING ON EXTENT OF CLOUD COVER...MAY NOT THE 48-53F RANGE AGAIN TUESDAY. UPDATE TO SHORT TERM DISCUSSION AS OF 1950 UTC: SEVERE EVENT HAD EVOLVED INTO A QUASI-LINEAR MODE WITH MAIN THREATS BEING HIGH WIND AND LARGE HAIL TO QUARTER SIZE...FROM THE EARLIER SUPERCELL MODE. THE FRONT WAS STILL QUASI-STATIONARY, HOWEVER MUCH OF THE AIRMASS ACROSS SOUTHWESTERN KANSAS TO THE EAST OF THE BOUNDARY HAS BEEN SEVERELY WORKED-OVER WITH SURFACE-BASED CAPE BEING REDUCED SUBSTANTIALLY. LOCAL SHORT-FUSE COMPOSITE GRAPHICS SUPPORT THIS WITH 1000-2000 J/KG SBCAPE ONLY ACROSS WESTERN OKLAHOMA AND ADJACENT FAR EASTERN TX PANHANDLE. THERE REMAINS THE OPPORTUNITY, HOWEVER, FOR THIS MODERATE CAPE AIRMASS TO ADVECT NORTHWEST INTO PORTIONS OF THE EASTERN OKLAHOMA PANHANDLE AND PERHAPS THE LIBERAL-DODGE CITY-MEADE AREAS WHERE THE AIRMASS HAS NOT BEEN SEVERELY PUNISHED BY THE MIDDAY/EARLY AFTERNOON CONVECTIVE EVENT. ANY SEVERE WEATHER ACROSS THESE AREAS WOULD NOT OCCUR UNTIL LATER ON THIS EVENING ONCE LOW LEVEL MOISTURE MAKES IT BACK FAR ENOUGH TO THE NORTHWEST...IF IT DOES. -UMSCHEID DAYS 3-7... ALL OF THE NUMERICAL MODELS ARE IN REASONABLE AGREEMENT IN MAINTAINING A VERY SHARP RIDGE NEAR 140W WITH THE DEEP TROUGH OVER THE NORTHWEST TERRITORIES BREAKING ANTICYCLONICALLY UNDER THE RIDGE AND CLOSING OFF WEST OF THE OREGON/WASHINGTON COAST BY TUESDAY EVENING. THE CLOSED LOW WILL EJECT EASTWARD ACROSS THE NORTHERN PLAINS IN PIECES LATER IN THE WEEK AS INCREASING FLOW IN THE SOUTHERN BRANCH OF THE WESTERLIES BREAKS UNDER THE CLOSED ANTICYCLONE. THE GFS IS MORE AMPLIFIED THAN THE 00Z ECMWF OR 12Z CANADIAN WITH THE UPPER LEVEL TROUGH EXTENDING FROM MINNESOTA TO EASTERN NEBRASKA THURSDAY AFTERNOON. THE GFS ENSEMBLE MEMBERS HAVE CONSIDERABLE SPREAD WITH NEARLY ALL MEMBERS SLOWER THAN THE DETERMINISTIC SOLUTION WITH A DEEP CYCLONE OVER THE GREAT BASIN. THE ECMWF/CANADIAN SOLUTION OF A SPLIT FLOW OFF THE WEST COAST AND A DEEP CYCLONE OVER THE EASTERN PACIFIC SEEMS MUCH MORE REASONABLE AND LARGELY WAS FOLLOWED FOR GRID MODIFICATIONS. LOW LEVEL MOISTURE RETURN WITH UPSLOPE FLOW THAT DEVELOPS TUESDAY WILL CONTINUE ON WEDNESDAY, AND STRATIFORM CLOUDINESS PROBABLY WILL PERSIST IN CENTRAL KANSAS FOR MUCH OF THE DAY. A WARM FRONT SHOULD LIFT NORTHEAST DURING THE DAY WEDNESDAY, AND SOUTHWEST KANSAS SHOULD BE FAIRLY WARM. TEMPERATURES WERE LOWERED A FEW DEGREES IN CENTRAL KANSAS WEDNESDAY AFTERNOON DUE TO STRATIFORM CLOUDINESS AND RECIRCULATION OF COOL AIR. A COLD FRONT WILL MOVE ACROSS MUCH OF KANSAS THURSDAY BEHIND THE VIGOROUS UPPER LEVEL TROUGH OVER THE NORTHERN PLAINS. POPS WERE INCREASED IN THE VICINITY OF THE COLD FRONT ON THURSDAY. FRIDAY SHOULD BE FAIRLY QUIET, BUT A JET STREAK IN THE SOUTHERN BRANCH MOVING OVER A MID LEVEL BAROCLINIC ZONE MAY PROVIDE SUFFICIENT UVV TO SUPPORT RAIN ON SATURDAY. TEMPERATURES ON SATURDAY WERE LOWERED OVER HPC GUIDANCE AS A CONSEQUENCE. && .AVIATION... WIDESPREAD THUNDERSTORMS...SOME SEVERE...WILL CONTINUE IN CENTRAL AND EASTERN KANSAS THIS AFTERNOON AND EVENING BUT WILL BE SOUTHEAST OF TERMINAL FORECAST LOCATIONS. AN UPPER LEVEL TROUGH WILL MOVE FROM EASTERN COLORADO TO WESTERN IOWA BY MONDAY MORNING, AND A COLD FRONT WILL MOVE SOUTHWARD TO NEAR A KANSAS CITY-GAGE LINE BY MONDAY MORNING. MVFR CEILINGS WILL DEVELOP BEHIND THE FRONT LATE THIS EVENING AND SPREAD SOUTHWARD ACROSS MUCH OF WESTERN KANSAS BEHIND THE FRONT. A SECOND UPPER LEVEL TROUGH WILL ADVANCE FROM UTAH TO EASTERN COLORADO BY MONDAY MORNING. LOW LEVEL SOUTH FLOW OVER THE FRONT WILL INCREASE WITH THE APPROACH OF THE UPPER LEVEL TROUGH, AND THUNDERSTORMS LIKELY WILL REDEVELOP OVER SOUTHERN KANSAS AND COULD AFFECT DODGE CITY AFTER MIDNIGHT. && .PRELIMINARY POINT TEMPS/POPS... DDC 50 63 40 64 / 60 20 0 0 GCK 47 62 39 63 / 30 20 0 0 EHA 46 68 41 63 / 30 10 0 0 LBL 53 67 42 64 / 40 10 0 0 HYS 47 60 36 65 / 80 30 0 0 P28 62 65 43 67 / 80 30 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN25/01/01
Hazardous weather outlook, Apr 26, 4:45 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 445 PM CDT SUN APR 26 2009 KSZ030-031-043>046-061>066-074>081-084>090-271115- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 445 PM CDT SUN APR 26 2009 /345 PM MDT SUN APR 26 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS EVENING IN SOUTH CENTRAL KANSAS...ESPECIALLY SOUTHEAST OF A LINE FROM PRATT TO BUTTERMILK. VERY LARGE HAIL...DAMAGING WIND AND TORNADOES ARE POSSIBLE THROUGH THE EVENING HOURS...ALTHOUGH THE GREATEST THREAT OF SIGNIFICANT TORNADOES WILL BE SOUTH OF THE OKLAHOMA LINE. THE SEVERE WEATHER THREAT WILL DIMINISH AFTER MIDNIGHT. LATE THIS AFTERNOON...AN UPPER LEVEL TROUGH EXTENDED FROM CENTRAL NEBRASKA TO EASTERN NEW MEXICO. THIS TROUGH WILL MOVE EASTWARD AND WILL EXTEND FROM WESTERN IOWA TO THE TEXAS PANHANDLE BY MIDNIGHT. AT THE SURFACE...AN AREA OF LOW PRESSURE CENTERED IN THE WESTERN OKLAHOMA PANHANDLE WILL MOVE TO NORTHWEST OKLAHOMA BY MIDNIGHT. VERY WARM AND UNSTABLE AIR WILL CONTINUE FROM WESTERN OKLAHOMA INTO SOUTH CENTRAL KANSAS. LOW LEVEL WINDS WILL INCREASE THIS EVENING AS THE LOW LEVEL JET DEVELOPS...AND LOW LEVEL WIND SHEAR WILL BECOME VERY FAVORABLE FOR TORNADO DEVELOPMENT. IN ADDITION TO THE SEVERE WEATHER THREAT...VERY HEAVY RAINFALL CAN BE EXPECTED IN SOUTH CENTRAL KANSAS. LOCALIZED FLOODING IS LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED IN SOUTH CENTRAL KANSAS THIS EVENING...ESPECIALLY IN COMANCHE...BARBER AND PRATT COUNTIES. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 01
In the hours before
Local storm report, Apr 26, 2:13 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
213 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL COLDWATER 37.26N 99.34W
04/26/2009 E1.00 INCH COMANCHE KS LAW ENFORCEMENT
&&
MSCOTTLocal storm report, Apr 26, 2:34 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
234 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HAIL 5 W CULLISON 37.63N 99.00W
04/26/2009 E1.00 INCH PRATT KS LAW ENFORCEMENT
&&
MSCOTTLocal storm report, Apr 26, 3:12 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
312 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 3 WSW STAFFORD 37.94N 98.65W
04/26/2009 E0.88 INCH STAFFORD KS PUBLIC
&&
MSCOTTLocal storm report, Apr 26, 3:46 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
346 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HEAVY RAIN 4 N WILMORE 37.39N 99.21W
04/26/2009 M5.90 INCH KIOWA KS TRAINED SPOTTER
MULE CREEK FLOODING.
&&
WRIGHTLocal storm report, Apr 26, 4:12 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
412 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HEAVY RAIN 7 S ST. JOHN 37.90N 98.76W
04/26/2009 E0.00 INCH STAFFORD KS PUBLIC
HEAVY RAIN...DITCHES NEARLY FULL.
0300 PM TSTM WND GST 4 SE HAVILAND 37.58N 99.05W
04/26/2009 E60.00 MPH KIOWA KS PUBLIC
ALSO REPORTS 4 INCHES OF RAIN TODAY.
&&
WRIGHTLocal storm report, Apr 26, 5:23 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
523 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 14 E GREENSBURG 37.61N 99.04W
04/26/2009 E0.88 INCH KIOWA KS PUBLIC
0427 PM HEAVY RAIN 4 NE COLDWATER 37.30N 99.29W
04/26/2009 M2.15 INCH COMANCHE KS TRAINED SPOTTER
LOTS OF FLOWING WATER.
0429 PM HAIL 22 SE COLDWATER 37.03N 99.05W
04/26/2009 E0.75 INCH COMANCHE KS TRAINED SPOTTER
LOTS OF PEA TO DIME SIZED HAIL.
0456 PM TSTM WND GST 18 SW MEDICINE LODGE 37.10N 98.81W
04/26/2009 E60.00 MPH BARBER KS TRAINED SPOTTER
WINDS AT LEAST 60 MPH WITH DIME SIZED HAIL.
&&
WRIGHTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 5:05 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Rush, Stafford | 40 min |
| Apr 26, 5:43 AM CDT | Tornado Warning | DDC | Pawnee, Stafford | 29 min |
| Apr 26, 11:18 AM CDT | Special Weather Statement | DDC | Kiowa | 42 min |
| Apr 26, 11:42 AM CDT | Severe Thunderstorm Warning | DDC | Comanche | 48 min |
| Apr 26, 11:51 AM CDT | Special Weather Statement | DDC | Edwards | 39 min |
| Apr 26, 11:58 AM CDT | Severe Thunderstorm Warning | DDC | Comanche, Kiowa | 47 min |
| Apr 26, 12:03 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 42 min |
| Apr 26, 12:09 PM CDT | Tornado Warning | DDC | Clark, Comanche, Kiowa | 36 min |
| Apr 26, 12:11 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 49 min |
| Apr 26, 12:25 PM CDT | Tornado Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 35 min |
| Apr 26, 12:37 PM CDT | Tornado Warning | DDC | Clark, Comanche | 18 min |
| Apr 26, 12:45 PM CDT | Tornado Warning | DDC | Comanche, Kiowa | 30 min |
| Apr 26, 1:17 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Edwards, Kiowa, Pratt, Stafford | 43 min |
| Apr 26, 1:29 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Stafford | 42 min |
| Apr 26, 1:42 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Kiowa | 48 min |
| Apr 26, 2:01 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa, Pratt | 44 min |
| Apr 26, 2:25 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 31 min |
| Apr 26, 2:53 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa, Pratt | 52 min |
| Apr 26, 4:01 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 44 min |
| Apr 26, 4:40 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 65 min |
| Apr 26, 4:52 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 53 min |
| Apr 26, 4:59 PM CDT | Tornado Warning | DDC | Barber | 32 min |
Nearby
Red Flag Warnings in Kansas, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.